MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown, used the first date of the aware month.
 
Event or Problem Description
On (b)(6) 2007, the patient underwent placement of a greenfield vena cava filter.A computed tomography (ct) scan revealed that infrarenal inferior vena cava (ivc) filter noted was angled at approximately 10 degrees relative to the ivc.A few of the struts appeared to be bending.One of the struts was seen 2 mm from the right ivc wall.The apex of the filter abuts the anterior wall.
 
Event or Problem Description
On (b)(6) 2007, the patient underwent placement of a greenfield vena cava filter.A computed tomography (ct) scan revealed that infrarenal inferior vena cava (ivc) filter noted was angled at approximately 10 degrees relative to the ivc.A few of the struts appeared to be bending.One of the struts was seen 2 mm from the right ivc wall.The apex of the filter abuts the anterior wall.It was further reported that the patient had their ct scan on (b)(6) 2018.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9943616
Report Number2134265-2020-04826
Device Sequence Number18999285
Product Code DTK
UDI-Device Identifier08714729124993
UDI-Public08714729124993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2009
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0009344812
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR